MAUDE Adverse Event Report: ALMA LASERS LTD OPUS WITH COLIBRI TIP

ALMA LASERS LTD OPUS WITH COLIBRI TIP
Catalog Number AASP12091701BA0001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hyperpigmentation (4837)
Date of Event 01/03/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported about identations following the opus colibri treatment.
 
Additional Manufacturer Narrative
Indentation and hyperpigmentation in upper cheek following the opus colibri treatment.The lesions have resolved after intervention with other energy based devices treatment.
 
Additional Manufacturer Narrative
Indentation and hyperpigmentation in upper cheek following the opus colibri treatment.The lesions have resolved after intervention with other energy based devices treatment.Udi related data quality updates: this supplemental report represents a correction to a previously submitted mdr.
 
Event or Problem Description
It was reported about identations following the opus colibri treatment.

Brand Name
OPUS WITH COLIBRI TIP
Common Device Name
OPUS
Manufacturer (Section D)
ALMA LASERS LTD
18 haharash street
north industrial park
caesarea, 30798 95
IS  3079895
Manufacturer (Section G)
ALMA LASERS, LTD
18 haharash street
north industrial park
caesarea, 30798 95
IS   3079895
Manufacturer Contact
avi hirshnzon
18 haharash street
north industrial park
caesarea, 30798-95
IS   3079895
MDR Report Key19591680
Report Number3004167969-2024-00017
Device Sequence Number12594262
Product Code GEI
UDI-Device Identifier17290110121782
UDI-Public(01)17290110121782(11)221228
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201520
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberAASP12091701BA0001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2024
Supplement Date Received by Manufacturer05/22/2024
Initial Report FDA Received Date06/23/2024
Supplement Report FDA Received Date12/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age40 YR
Patient SexFemale